Instytut Matematyki - lista publikacji

1-19 z 19.

1986

18.
Krzysztof Deszyński, K.Deszynski
A theorem on polynomial Lorentz structures, GLASG. MATH. J. 28 (1986), 229-235
12.
Equivalent conditions for hyperbolic coordinates, TOPOLOGY APPL. 23 (1986), no. 1, 87--90
11.
Metric polynomial structures, DISSERTATIONES MATH. (ROZPRAWY MAT.) 249 (1986), 45 pp
10.
Sur les points de Nash des ensembles sous-analytiques, (FRENCH) [ON THE NASH POINTS OF SUBANALYTIC SETS] BULL. POLISH ACAD. SCI. MATH. 34 (1986), no. 9-10, 541--545 (1987)
9.
Sur les points de Nash d'un ensemble sous-analytique, (FRENCH) [ON THE NASH POINTS OF A SUBANALYTIC SET] C. R. ACAD. SCI. PARIS SÉR. I MATH. 303 (1986), no. 17, 873--875
6.
On funnel sections of local semiflows, BULL. POLISH ACAD. SCI. MATH. 34 (1986), no. 3-4, 203--209
5.
Zofia Denkowska, Jacek Stasica, S.Łojasiewicz,KrystynaWachta
Stratifications sous-analytiques, CONDITION DE VERDIER. (FRENCH) [SUBANALYTIC STRATIFICATIONS. VERDIER'S CONDITION] BULL. POLISH ACAD. SCI. MATH. 34 (1986), no. 9-10, 531--539 (1987)
3.
On some restatements of the problem of existence of a closed direct sum in Banach spaces, II, III. BULL. POLISH ACAD. SCI. MATH. 34 (1986), no. 7-8, 441--456
2.
Infinitesimal automorphisms of distributions, ANN. POLON. MATH. 47 (1986), no. 1, 1--16
1.
On the role of words and choosing the right words, (POLISH) WIADOM. MAT. 27 (1986), no. 1, 146--148